Reduction of order of fractional differential equations

Mamon Abu Hammad, Mohammed Al Horani, Alaa Shmasenh, Roshdi Khalil

Abstract


In this paper we study the solution of the second order fractional differential equation of the $F(x,y,y^{(\alpha )},y^{(2\alpha )})=0,$ in case either $x$ is missing or in case $y$ is missing.

Full Text: PDF

How to Cite this Article:

Mamon Abu Hammad, Mohammed Al Horani, Alaa Shmasenh, Roshdi Khalil, Reduction of order of fractional differential equations, Journal of Mathematical and Computational Science, Vol 8, No 6 (2018), 683-688

Copyright © 2018 Mamon Abu Hammad, Mohammed Al Horani, Alaa Shmasenh, Roshdi Khalil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS